MathSciNet Relay Station
MathSciNet bibliographic data
MR1796029 60K37 (82B41 82B44)
Bolthausen, Erwin; Goldsheid, Ilya Recurrence and transience of random walks in random environments on a strip. Comm. Math. Phys. 214 (2000), no. 2, 429–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement